# SDR SWIA200819587

- Difficulty date: February 14, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 17,862 hours, 13,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLOOR ANGLE AT FS280 AND RBL9.0 IS CRACKED, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS ON UPPER FLOOR ANGLE PER CRJ200 REO 601R-53-11-137.
